# SDR FDEA201008112926

- Difficulty date: August 11, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Part number: 313N50048702
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON LT UPPER PANEL SUPPORT BRACKET FOUND CRACK AT PP STN 174.  CRACKED BRACKET ON NR 2 PYLON LT UPPER PANEL SUPPORT REMOVED AND REPLACED IAW SRM 51-40-02 REV. 100.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100.
